# SDR CALA2019031500413

- Difficulty date: March 14, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 76,363 hours, 19,737 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Part number: BACC63CB1814S9
- Condition: Broken
- Location: Le Slat
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LE SLAT ASYM EICAS MSG DISPLAYED AT FL350 NO SLAT OR FLAP MOVEMENT NOTED PERFORMED BITE OF FSEU1(-40) & FSEU2(-40) PER FIM 27-51-00-815- 805. FOUND "SLAT LOSS" FAULT ON FSEU1, "SLAT ARM DISAGREE" FAULT ON FSEU2, AND NO FAULT ON FSEU3. UPON CHECKING L/E SLAT LOSS DETECTION CIRCUIT, FOUND 115VAC WAS BACK FEEDING TO FSEU1 PLUG D3258A PIN G9 & FSEU2 PLUG D3312A PIN G9. AFTER FURTHER INVESTIGATION, FOUND R ANTI-COLLISION LIGHT POWER TO BE THE SOURCE OF BACK FEED DUE TO FAULTY D41396J RECEPTACLE. WILL REQUIRE REPLACEMENT OF RECEPTACLE. ALL T/S DONE PER SSM 27-81-05 AND WDM 27-81-31.
